# SDR FDEA201407271982

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673320700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLING INTERCOSTAL SUPPORT AT FRAME 86 - 87 STRINGER 39R, ONE EACH INTERCOSTAL FOUND CRACKED.  R & R INTERCOSTAL AT FRAME 86 - 87, STRINGER 39R IAW-SRM-51-40-21.  FABRICATED ON TRAVELER T14 1082160 PN FX A5398673320700 IAW DWG A53986733 CAT A.  MAJOR REPAIR.
